Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the construction of periodic maps without fixed points


Authors: P. E. Conner and E. E. Floyd
Journal: Proc. Amer. Math. Soc. 10 (1959), 354-360
MSC: Primary 55.00
MathSciNet review: 0105115
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.00

Retrieve articles in all journals with MSC: 55.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1959-0105115-X
PII: S 0002-9939(1959)0105115-X
Article copyright: © Copyright 1959 American Mathematical Society